MAUDE Adverse Event Report: Stryker GmbH AXSOS 3 DISTAL LATERAL FEMUR PLATE FOR LEFT FEMUR 18 HOLE / L379MM; Plate, Fixation, Bone

Stryker GmbH AXSOS 3 DISTAL LATERAL FEMUR PLATE FOR LEFT FEMUR 18 HOLE / L379MM; Plate, Fixation, Bone
Catalog Number 627618S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that there was a plate failure that resulted in a revision surgery.

Brand Name
AXSOS 3 DISTAL LATERAL FEMUR PLATE FOR LEFT FEMUR 18 HOLE / L379MM
Common Device Name
Plate, Fixation, Bone
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25689986
Report Number0008031020-2026-00812
Device Sequence Number15815830
Product Code HRS
UDI-Device Identifier04546540713155
UDI-Public(01)04546540713155(17)290630(10)AG5711
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222381
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number627618S
Device Lot NumberAG5711
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/14/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2026
Supplement Date Received by Manufacturer08/20/2026
Initial Report FDA Received Date07/02/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown